# SDR UIEA2020052701129

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,744 hours, 21,398 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS ON FIRST START ATTEMPT. APU STARTED ON 2ND ATTEMPT. PERFORMED APU ECU BITE TEST PER AMM 49-61-05-742-027. TEST OK. OPS TEST NORMAL. APU START WAS NORMAL. NO FAULT MSGS AT THIS TIME.
